Locally indecomposable Galois representations

Ghate, Eknath ; Vatsal, Vinayak (2011) Locally indecomposable Galois representations Canadian Journal of Mathematics, 63 (2). pp. 277-297. ISSN 0008-414X

PDF - Other

Official URL: http://cms.math.ca/10.4153/CJM-2010-084-3

Related URL: http://dx.doi.org/10.4153/CJM-2010-084-3


In a previous paper the authors showed that, under some technical conditions, the local Galois representations attached to the members of a non-CM family of ordinary cusp forms are indecomposable for all except possibly finitely many members of the family. In this paper we use deformation theoretic methods to give examples of non-CM families for which every classical member of weight at least two has a locally indecomposable Galois representation.

Item Type:Article
Source:Copyright of this article belongs to Canadian Mathematical Society.
ID Code:101722
Deposited On:09 Mar 2018 10:34
Last Modified:09 Mar 2018 10:34

Repository Staff Only: item control page